# SDR IPXA2016080106576

- Difficulty date: July 25, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 34,925 hours, 16,245 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N5457
- Condition: Cracked
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-11, MAIN CABIN FLOORBOARD CRACKED BS 620- 720 RBL 45-65.  FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H
